# SDR USAA051492

- Difficulty date: December 12, 2005
- Submitted: December 12, 2005
- Operation: Air carrier
- Aircraft: N783AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25022
- Aircraft time: 40,702 hours, 40,702 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Bs 664
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FUSELAGE STATION 664 LBL 30.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED A NEW STIFFENER ANGLE AND SHIMS IAW TR 53-60-04,   DEFECT SIZE: 2.3"
